| Model Number |
CV-190 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the video system center¿s front panel stopwatch setting could no longer be activated on panel switches 1 and 2.It was not specified during what type of device usage the reported event occurred.There was no report of patient injury or medical intervention associated with this event.
Additional Manufacturer Narrative
The olympus technical assistance center reviewed the device settings with the customer and assisted in making the necessary changes to device to resolve the reported event.The event evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Additional information: h4, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the issue was related to selecting the wrong user in the user settings.Once the correct user was selected, the stopwatch function worked as expected by pressing the button or the 2 on the front panel.The cause is presumed to be a wrong selection because the issue has been resolved.Olympus will continue to monitor field performance for this device.